# SDR SWAA2022030466472

- Difficulty date: March 29, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 33,757 hours, 20,406 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG UPPER TRAILING EDGE PNL 'Z' CLIP CRACKED / R/R'ED RT MLG UPPER TRAILING EDGE 'Z' CLIP PER SRM 51-10-02 AND 51-40-02
